Alert archive / Ohio / Flash Flood Watches in 2006
Flash Flood Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jun 21, 2006, 8:33 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jun 21, 2006, 9:00 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2006, 8:33 PM EDT (00:33 UTC)
- In effect from
- Jun 21, 2006, 9:00 PM EDT
- Expired
- Jun 22, 2006, 10:00 PM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 7:35 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 21, 7:35 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 735 PM EDT WED JUN 21 2006 .AVIATION(00Z-00Z)... FIRST WAVE DEVELOPING AND THEN MORE SHOULD DEVELOP AS THE AIRMASS IS UNSTABLE. A BREAK THURSDAY MORNING AND THEN TIMING OF HOW MUCH ACTIVITY IN THE AFTERNOON A SHORT WAVE BUT THE FRONT IS STILL REAL FAR NORTH. && .SHORT TERM UPDATE... UPDATED TO INCLUDE TORNADO WATCH. ALSO ADJUSTED HOURLY TEMPS BASED ON RECENT TRENDS. WESTERN OH COUNTIES RECOVER AS SUN BREAKS OUT. ADJUSTED POPS FOR THIS EVENING AND OVERNIGHT...GOING CATEGORICAL WITH WATCH BOX. && .SHORT TERM (TONIGHT THROUGH FRIDAY)... CONVECTION THAT AFFECTED THE FORECAST AREA THIS AFTERNOON WILL CONTINUE TO PUSH EAST. DEW POINTS WERE SLOWLY RISING INTO THE LOWER 60S IN THE EAST AND INTO THE UPPER 60S TO AROUND 70 DEGREES IN WESTERN OHIO. LOW AND MIDDLE CLOUDS WILL ALSO PUSH EAST WITH THE CONVECTION ALLOWING CEILINGS TO THIN OUT AND ALLOW SOME SUN DURING THE REST OF THE AFTERNOON HOURS. THIS WILL HELP TO DESTABILIZE ATMOSPHERE AND SET THE STAGE FOR ANOTHER ROUND OF CONVECTION LATER THIS EVENING INTO TONIGHT. MODELS ALL IN AGREEMENT IN SHIFTING SHORTWAVE OVER EASTERN IOWA INTO THE SOUTHERN GREAT LAKES LATER THIS EVENING AND TONIGHT. RUC MODEL INDICATES SURFACE BASED CAPES ARE EXPECTED TO INCREASE TO BETWEEN 2000 AND 3500 J/KG OVER WESTERN OHIO AND AROUND 1500 J/KG OVER EASTERN OHIO AND NORTHWEST PENNSYLVANIA. CLUSTER OF THUNDERSTORMS ASSOCIATED WITH THE SHORTWAVE WILL TRACK EAST AND IT WILL LIKELY DIVE INTO THE BEST SURFACE BASED CAPES OVER THE AREA. MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN EXTENDED EAST TO INCLUDE THE REST OF THE FORECAST AREA TONIGHT. LARGE AREA OF NVA MOVES EAST INTO THE AREA THURSDAY AND THIS WILL GIVE US A BREAK IN THE CONVECTION UNTIL THE NEXT VIGOROUS SHORTWAVE PUSHES EAST INTO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. ATMOSPHERE WILL REMAIN PRIMED AND UNSTABLE THURSDAY AND THURSDAY NIGHT AND THE POTENTIAL WILL CONTINUE FOR THE THREAT OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. COLD FRONT WILL SLIP SOUTH ACROSS THE AREA ON FRIDAY AND WILL LIKELY BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY AGAIN ON FRIDAY. I WILL GO AHEAD AND KEEP TEMPERATURES UP INTO THE 60S TO AROUND 70 TONIGHT AS WARM AIR ADVECTION TAKES PLACE AND WITH CLOUD COVER WE WILL NOT SEE ANY RADIATIONAL COOLING. THERE SHOULD BE MORE SUN TOMORROW SO HEATING WILL TAKE PLACE EVEN MORE THAN TODAY SO WILL GO WITH TEMPERATURES WELL INTO THE 80S. THURSDAY NIGHT WILL BE SLIGHTLY COOLER AS COLD FRONT APPROACHES THE AREA. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... QUIET WEATHER PATTERN SHAPING UP FOR THE WEEKEND INTO EARLY NEXT WEEK. HIGH PRESSURE IS PROGGED TO SETTLE SOUTH TO SOUTHWEST INTO THE FORECAST AREA WITH ASSOCIATED DRY AIR FRIDAY NIGHT INTO SATURDAY. MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY WILL MOVE SOUTHEAST OF THE AREA AS WELL. SO WILL KEEP IT DRY THROUGH THE WEEKEND. RIDGE WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO SUNDAY NIGHT BUT WARM FRONTAL BOUNDARY WILL LIFT NORTH ALONG THE WESTERN SLOPES OF THE APPALACHIANS. THIS WILL FORCE MOISTURE INTO THE AREA SUNDAY NIGHT INTO MONDAY WITH ASSOCIATED CLOUDS AND A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SUNDAY NIGHT AND A SLIGHT CHANCE ON MONDAY OVER THE EXTREME EAST AND SOUTHEAST PORTIONS OF THE AREA. REST OF THE FORECAST PERIOD WILL REMAIN DRY AS HIGH PRESSURE PUSHES EAST INTO THE AREA FROM THE WEST AND ALONG WITH DRIER AIR. THERE WILL BE ENOUGH MEAN 1000 TO 500 MB MOISTURE OVER THE AREA TO KEEP SKIES FROM BEING CLEAR MONDAY THROUGH WEDNESDAY. TEMPERATURES THROUGH THE PERIOD ARE BEGINNING TO MODERATE FROM PREVIOUS MODEL RUNS. WILL UP MINS AND MAXES BY ABOUT 3 TO 4 DEGREES THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...LOMBARDY/OUDEMAN LONG TERM...LOMBARDY AVIATION...KIELTYKA
Hazardous weather outlook, Jun 21, 4:58 AM EDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 458 AM EDT WED JUN 21 2006 LEZ142>144-162>164-OHZ003-006>009-017>019-220900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER WILL BE FROM LATE AFTERNOON INTO EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT. LEZ145>149-165>169-OHZ010>014-020>023-027>033-036>038-047-089- PAZ001>003-220900- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND EARLY TONIGHT...WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER SHOULD BE THIS EVENING AND EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT.
In the hours before
Local storm report, Jun 21, 7:00 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
700 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG BERKEY 41.71N 83.83W
06/21/2006 LUCAS OH AMATEUR RADIO
LARGE LIMBS DOWN.
&&
OUDEMANLocal storm report, Jun 21, 7:15 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
715 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL BERKEY 41.71N 83.83W
06/21/2006 E1.75 INCH LUCAS OH AMATEUR RADIO
&&
OUDEMANLocal storm report, Jun 21, 8:09 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
809 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL PERRYSBURG 41.55N 83.62W
06/21/2006 E0.75 INCH WOOD OH AMATEUR RADIO
AT RTE 795 AND INTERSTATE 75.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:14 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 61 min |
| Jun 21, 8:20 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jun 21, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 56 min |
| Jun 21, 8:46 PM EDT | Tornado Warning | CLE | Wood | 44 min |
| Jun 21, 8:51 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 66 min |
| Jun 21, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 63 min |
| Jun 21, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 60 min |
| Jun 21, 9:19 PM EDT | Tornado Warning | CLE | Seneca | 56 min |
| Jun 21, 9:40 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 65 min |
| Jun 21, 9:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 9:52 PM EDT | Flash Flood Warning | CLE | Ottawa, Wood | 4 hr |
| Jun 21, 10:21 PM EDT | Flash Flood Warning | CLE | Lucas | 4 hr |
| Jun 21, 10:23 PM EDT | Flash Flood Warning | CLE | Lorain | 3 hr |
| Jun 21, 10:24 PM EDT | Tornado Warning | CLE | Huron | 51 min |
| Jun 21, 10:51 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 21, 11:00 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 30 min |
| Jun 21, 11:10 PM EDT | Flash Flood Warning | CLE | Seneca | 4 hr |
| Jun 21, 11:11 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 49 min |
| Jun 21, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 48 min |
| Jun 21, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 41 min |
| Jun 21, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 47 min |
| Jun 21, 11:32 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 43 min |
| Jun 21, 11:33 PM EDT | Flash Flood Warning | CLE | Huron | 3 hr |
| Jun 21, 11:36 PM EDT | Flash Flood Warning | CLE | Crawford | 3 hr |
| Jun 21, 11:44 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 11:52 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 38 min |
| Jun 22, 12:02 AM EDT | Flash Flood Warning | CLE | Sandusky | 6 hr |
| Jun 22, 12:37 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 53 min |
| Jun 22, 1:20 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 31 min |
| Jun 22, 2:22 AM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 2:28 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 62 min |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 56 min |
| Jun 22, 2:38 AM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
| Jun 22, 2:42 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 22 min |
| Jun 22, 1:34 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 33 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 61 min |
| Jun 22, 2:17 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 43 min |
| Jun 22, 2:31 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 59 min |
| Jun 22, 2:32 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 6 hr |
| Jun 22, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 49 min |
| Jun 22, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 67 min |
| Jun 22, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 63 min |
| Jun 22, 3:02 PM EDT | Flash Flood Warning | CLE | Erie, Ottawa, Sandusky | 6 hr |
| Jun 22, 3:02 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 58 min |
| Jun 22, 3:11 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 79 min |
| Jun 22, 3:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 62 min |
| Jun 22, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 59 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 57 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 57 min |
| Jun 22, 3:28 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jun 22, 3:30 PM EDT | Tornado Warning | CLE | Hancock | 45 min |
| Jun 22, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 53 min |
| Jun 22, 3:40 PM EDT | Flash Flood Warning | CLE | Lorain | 6 hr |
| Jun 22, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 61 min |
| Jun 22, 3:45 PM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 57 min |
| Jun 22, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 51 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 4:01 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 44 min |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 66 min |
| Jun 22, 4:13 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jun 22, 4:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 53 min |
| Jun 22, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 65 min |
| Jun 22, 4:28 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Summit | 6 hr |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 38 min |
| Jun 22, 4:39 PM EDT | Flash Flood Warning | CLE | Seneca | 3 hr |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 64 min |
| Jun 22, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 62 min |
| Jun 22, 4:45 PM EDT | Flash Flood Warning | CLE | Medina | 6 hr |
| Jun 22, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 59 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 63 min |
| Jun 22, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 58 min |
| Jun 22, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Jun 22, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 67 min |
| Jun 22, 5:14 PM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
Nearby
Flash Flood Watches in Ohio, 2006Flash Flood Watches in Pennsylvania, 2006Every flash flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.